# SDR ABXA9800139

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46075
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9753293
- Condition: Cracked
- Location: Ws 253
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LEADING EDGE RIB, NR 3 PYLON.  REPAIRED IAW ABX REA D857-21918MR.
